A 24-year-old female asked:
Disclaimer

i have always had bad periods that last for 7 days with a very heavy flow and very painful cramps, especially in my lower back. but recently i have started to bleed during ovulation as well. is it something to worry about?

2 doctor answers
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
NMS but: If the pattern has changed, you need to get checked out. Iron def anemia is another concern from heavy periods. Have you tried NSAID for the cramps? Your GYN may even consider BC medications to reduce the frequency of your menses. Endometriosis also needs be ruled out.
Answered on Mar 13, 2019
Dr. Gurmukh Singh
48 years experience Pathology
Agree with Dr. C: Given your history of heavy bleeding you should take oral iron and multivitamins. The mid-cycle spotting is not uncommon due to natural drop in hormones around the time of ovulation.
Answered on Mar 13, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
YES: You will need a pelvic exam, uterine ( endometrial ) biopsy and probable hysteroscopy with associated blood work and evaluation- call now.
A 20-year-old female asked:
Dr. Claudette Anderson
Specializes in Gynecology
Yes: It's your period and no cramps because no ovulation on OC.you should ovulate f you don't take the pill about 14 days prior to the next expected period ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Meaning of tests: If according to Ido supplied you are 26 was pregnant and had heavy vaginal bleeding you may be having a spontaneous miscarriage. Get to an OB/GYN and ... Read More
A 43-year-old female asked:
Dr. Johan Nell
Specializes in Healthcare Professional
Morwak: It is normal, a course of Morwak will decrease the bleeding. Consult with your GP and he will give you advice, it is a s4 so a script will be needed t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month